Results 1 to 5 of 5
  1. #1
    SASM is offline Diamond level (5000+ posts)
    Join Date
    Oct 2002
    Location
    Happy place :)
    Posts
    5,059

    Default Teen wants to go off meds...self-assessment checklist??

    I need to speak with his psychiatrist BUT 15yo DS wants to go off his ADHD and depression meds. Apparently he had an impulsivity episode at camp this week while on medication that caused a need for a shadow. The next day he stopped taking his meds and the rest of the troop leaders noticed a HUGE difference in DS...for the better. Is there a self-assessment checklist/journal that DS can fill out daily to note how hes feeling while OFF the medications? Thoughts, moods, energy, etc?
    Mom to:
    1 BLUE (03) and 2 PINK (05 & 07)
    ^i^ 10.01 & 12.03

    Pardon my typos...blasted Auto-correct!!

  2. #2
    mikala is offline Diamond level (5000+ posts)
    Join Date
    Aug 2009
    Posts
    5,504

    Default

    No tips on the checklist but I would be extremely cautious about going off both meds simultaneously cold turkey without talking to his psychiatrist, especially the depression med.

  3. #3
    SASM is offline Diamond level (5000+ posts)
    Join Date
    Oct 2002
    Location
    Happy place :)
    Posts
    5,059

    Default

    I think we are just going to stop the Adderall for now and see how he feels, as the anti-depressants were still in his system.

  4. #4
    Ceepa is offline Diamond level (5000+ posts)
    Join Date
    Dec 2005
    Location
    .
    Posts
    6,137

    Default

    No experience, but would definitely run everything past his doctor so at the least they can update their records about the plan.

  5. #5
    NCGrandma is offline Sapphire level (2000+ posts)
    Join Date
    Feb 2011
    Posts
    2,605

    Default

    Quote Originally Posted by Ceepa View Post
    No experience, but would definitely run everything past his doctor so at the least they can update their records about the plan.
    Also, in case there are reasons to taper off rather than stopping suddenly (probably more likely with antidepressants than ADHD meds).


    Sent from my iPad using Baby Bargains

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •